# SDR AALA202106239015

- Difficulty date: June 18, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 81,316 hours, 10,031 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN CABIN WINDOW #10 MIDDLE PANE CRACKED AT FORWARD END. REPLACED WINDOW ASSEMBLY PER AMM 56-21-01-400-801.
